# SDR AALA20111018TUL01

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 58,276 hours, 29,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT RADIUS OF FRAME AT STATION 1418, EVEN WITH LONGERON LONGERON 2.  INSTALLED REPAIR DOUBLER TO AFT SIDE OF FRAME STATION 1418 LONGERON 2 PER SRM 53-03-00.
